BEAM PROPAGATION IN A MEDIUM WITH A DIFFUSIVE KERR-TYPE NONLINEARITY.

E. M. Wright, W J Firth, I. Galbraith

Research output: Contribution to journalArticle

Abstract

Evolution equations are formulated for optical propagation in a medium with a diffusive Kerr-type nonlinearity. Diffusion is shown to have a marked effect on self-defocusing, even for beam widths of several diffusion lengths.

Original languageEnglish
Pages (from-to)383-386
Number of pages4
JournalJournal of the Optical Society of America B: Optical Physics
Volume2
Issue number2
Publication statusPublished - Feb 1985

Fingerprint Dive into the research topics of 'BEAM PROPAGATION IN A MEDIUM WITH A DIFFUSIVE KERR-TYPE NONLINEARITY.'. Together they form a unique fingerprint.

  • Cite this